



## 4th Annual Chicago Diversity, Equity & Inclusion CLE Event

THURSDAY, JUNE 23, 2022 • 1:00 P.M. - 6:30 P.M. CT

Program Host: Cha'yra Eddie – Associate, Faegre Drinker

1:00 p.m. - 1:25 p.m. Check-in and Registration

1:25 p.m. - 1:30 p.m. Welcome Remarks

Cynthia Irani - Counsel, Faegre Drinker

1:30–2:30 p.m. It's ComplicA/ted: Legal Considerations in AI Technology

Donna Haddad – Vice President, Associate General Counsel, IBM Cloud Platform Josh Strickland – Corporate Vice President, Global Products Counsel, Motorola Solutions

Reeya Thakrar - Associate, Faegre Drinker

2:30-2:45 p.m. 15-minute Break

2:45-3:45 p.m. Lurking in the Pandemic's Shadow: Three Litigation Risks to Consider

Joan A. Akalaonu – Associate, Faegre Drinker Joy Anderson – Associate General Counsel, Tenneco Ruben I. Gonzalez – Associate, Faegre Drinker Raymond Rushing – Corporate Counsel, Cummins Inc.

3:45-4:00 p.m. 15-minute Break

4:00-5:00 p.m. How the Pandemic Altered the Approach to DEI and Where Do We Go from Here?

Ann Chen – Assistant General Counsel, TransUnion Maria L. H. Lewis – Chief Diversity Officer, Faegre Drinker

5:00-5:05 p.m. Closing Remarks

David L. Williams - Partner, Faegre Drinker

5:05-6:30 p.m. Reception

Featuring Viet Nom Nom, Vida Mia Cocktails, Brown Sugar Bakery and Do Well Brands

Reception Hosts: Veena Jain - Partner, Faegre Drinker

Jasmin Osman – Associate, Faegre Drinker

## Thank you to our Faegre Drinker Event Planning Committee:

Anabel Abarca, Cha'yra Eddie, Cynthia Irani, Veena Jain, Jasmin Osman, Reeya Thakrar, David L. Williams